# SDR 2015FA0000343

- Difficulty date: December 10, 2014
- Submitted: July 27, 2015
- Operation: General aviation
- Aircraft: N850BP
- Make and model: Snias AS350B3
- Aircraft serial: 3584
- Aircraft time: 7,783 hours, 12,924 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Bearing
- Part number: 704A34113049
- Part serial: 4738
- Condition: Loose
- Location: Control Rod
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LATERAL CONTROL ROD BEARINGS HAVE EXCESSIVE PLAY.
